# SDR AALA20090626TUL08

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Fod
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE TO FORWARD CARGO DOOR, DOO2492.  REPAIRED WITH DOUBLER AT 2ND BEAM FROM TOP PER ESO 80174 AND SRM 53-04-00 FIG 38 ON DWMS 1183144.
